# SDR V0XD20181206003

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67035506001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD TRACK MID CHANNEL CRACKED AT FS 1000 STGR 13L. CORRECTIVE ACTION: REMOVED AND REPLACED AFT CARGO DOOR FWD TRACK MID CHANNEL AT FS 1000 STGR 13 L IAW SRM 51-42-06.
